# SDR DALA2025081106005

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 EMPENNAGE RUDDER CABLE HAS LOW TENSION. CORRECTIVE ACTION: PERFORMED THE ADJUSTMENT OF THE RUDDER CONTROL CABLE LENGTH IAW A319 AMM TASK 27-21-00-820-002-A. (1135858).
